Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have painful cough, lower abdominal pain. Have dysmenorrhea. Taken paracetamol. Suggest?

Hi... I had my first day of piod last saturday..i took paracetamol for i always have dysmenorrhea .. Sunday morning i feel good so i started cleaning my room and lift heavy things like my matress.. The next day i started feeling pain on my lower abdomen hurts when i pee and poop... At times it also hurts when i cough .. Im a bit worried because i never felt this way before.. Its like im having contractions down there... Could you please help me..
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! if it is hurting you when you poop and pee , it can not be considered as normal. You may be having a urinary tract infection or a pelvic infection. You should go for a routine urine test and a culture sensitivity if advised by your doctor. If urinary tract infection is excluded, then your doctor may advise you for a gynaecological check up and an ultrasound of the abdomen.
Apart from this, any infection of the intestinal tract where peritoneum is affected may also give rise to such symptoms ( for example, appendicitis). If the problem persists, or increases, you are advised to see your doctor immediately to exclude this.
Wishing you an early recovery.
Answered: Wed, 5 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor